# SDR ORJA9843

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 15-18 AIRCRAFT RIGHT EMERGENCY LIGHTS STAY ON IN ARMED POSITION 18, REST OF THE SYSTEM WORKS NORMALLY.  REMOVED AND REPLACED BATTERY CHARGER AT SEAT 18A, SYSTEM OPS CHECK NORMAL.  (M)
